advertisement
Question
Posted by: Nancy | 2008/06/08

Help

Good day CS

I would like to ask for some advise:

1. Epilim CR 200 twice daily and 30mg Cymbalta once daily.
2. Adco Zopidem one at night.

Reason for no:1 - my shrink has diagonised Bipolar. In the beginning medication worked well but of late i'm going right back to where we started MOOD SWINGS and DEPRESSION. I normally take my morning medication with coffee, should i rather take it with water? Should my medication be increased?

Reason for no:2 - I started taking one at night but lately find myself taking two as one does not work could this be harmful.

I will be seeing my Dr again in the week.

Thanks
Nancy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Onviously your own doctor will be best able to answer these questions. I don't think it'd make much difference whether you took these meds with water or coffee ( some liquid preparations don't do well if taken IN tea, but don't seem to be disturbed by coffee ). Only your own doc, knowing all the details, can help decide whether to increase your dose(a) or maybe switch or add a med.
Zolpidem is one of the safer sleeping meds if one really has to take one ; usually as one's depression lessens, sleep ought to improve anyway. But make sure your doc knows you've found it necessary to go from one ro two per night. Unlike older sleeping meds, this one tends to wear off before morning, which is good, and is not likely to produce dependency as some of them can

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement